Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Extremal length and removable boundaries of Riemann surfaces


Author: Burton Rodin
Journal: Bull. Amer. Math. Soc. 72 (1966), 274-276
DOI: https://doi.org/10.1090/S0002-9904-1966-11490-8
MathSciNet review: 0186810
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. V. Ahlfors and A. Beurling, Conformal invariants and function-theoretic null sets, Acta Math. 83 (1950), 101-129. MR 36841
  • 2. A. Marden and B. Rodin, Extremal and conjugate extremal distance on open Riemann surfaces with applications to circular-radial slit mappings. Acta Math. 115 (1966). MR 203003
  • 3. B. Rodin and L. Sario, Principal functions, Van Nostrand, Princeton, N. J. (to appear). MR 229812
  • 4. H. L. Royden, On a class of null-bounded Riemann surfaces, Comment. Math. Helv. 34 (1960), 52-66. MR 110795
  • 5. L. Sario, An extremal method on arbitrary Riemann surfaces, Trans. Amer. Math. Soc. 73 (1952), 459-470. MR 54053


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11490-8

American Mathematical Society